# SDR 2006UALA01653

- Difficulty date: August 23, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 65,383 hours, 8,078 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT CEILING LIGHT INOP AT ROW 14 AND ROW 17.  REPLACED LAMP.  OPS CKS NORMAL.
